# SDR SWIA200311749

- Difficulty date: January 30, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 3,845 hours, 3,006 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Unit
- Part number: 3995100208
- Part serial: 589
- Condition: Failed
- Location: Stall Warning
- Part time: 674 hours, 504 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF SLC AT ABOUT 700 FT AGL RECEIVED A STALL FAIL AMBER MESSAGE.  PERFORMED QRH ITEMS AND RETURNED TO SLC FOR NORMAL LANDING.  REMOVED AND REPLACED STALL PROTECTION UNIT.  OPS CHECK GOOD IAW 27-35-01.
